See Alike in...

Alike App

Browser

lumiswrld

614d

i just had an episode of sorts (am still in it?) but i feel, physically, lightheaded and exhausted, similar to how i do after i take my seroquel at night. any ideas why?

Top reply
    • DitsyDiabetic

      605d

      @lumiswrld yeah me too. I was reading about it, it’s usually paired with something else as well. Adhd and anxiety are the most common. In my case it’s asd and anxiety

    • Lexgrace

      606d

      I’m here❤️

    • DitsyDiabetic

      609d

      I know I’m a little late here BUT…. I always feel this way after a major episode. Come to find out the severity of my episodes might be bc I (most likely, but not officially yet) have ASD also. I recently found out that it’s a relatively common pairing… couldn’t hurt to get tested. Another common one is bp1 and adhd. Could be you’re dealing with that maybe? Or maybe something else idk about yet? If you wanna ever talk my inbox is open

      • lumiswrld

        605d

        @DitsyDiabetic i’m diagnosed with bipolar one

        • DitsyDiabetic

          605d

          @lumiswrld yeah me too. I was reading about it, it’s usually paired with something else as well. Adhd and anxiety are the most common. In my case it’s asd and anxiety

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion